MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number NS7TCFL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient (age in 40s) underwent an unknown ablation procedure with a navistar¿ electrophysiology catheter.The patient suffered complete heart block.After procedure, complete heart block occurred, and a pacemaker was scheduled to be inserted.The patient was affected.The physician's judgment on health injury is that it is serious.The causality with product is unknown.There were no abnormalities observed before or during use of the product.The plastic part of the pin box slot was broken.This occurred when preparing the procedure.Procedure was continued as-is.Version information - v7.1.80.33.The procedure was successfully completed without patient consequence.Additionally, a signal noise occurred only in lab on ablation catheter 1-2.Carto 3 electrical signal was displayed clearly.This occurred when the ablation catheter was inserted into the cardiac cavity.They completed the procedure by inserting the map 1 -2 in the ¿icout¿ into another lab-pin box; the noise continued.The case continued with a noise filter in lab.After that, the ablation catheter electrical signal in the laboratory naturally became clear.There was no reproducibility in post-case verification.Additional information was received on 10-may-2022.Heart block was discovered post use of biosense webster products.Planned pacemaker implantation.The patient outcome of the adverse event was improved.The generator used in the case was a smartablate.Additional information was received on 13-may-2022.The physician reported that the block disappeared, and the pacemaker was removed from the patient.Additional information received in a (b)(4) received on 23-may-2022.The physician¿s opinion on the cause of this adverse event was that it was procedure related.The physician commented that an abnormal voltage index might have missed because it was difficult to cooperate with ¿me¿ since it was the facility where procedures were performed occasionally and the ¿me¿ was low experienced.Although pacemaker implantation was initially planned, the patient eventually returned to normal rhythm and no pacemaker was implanted.The patient outcome of the adverse event was fully recovered (no residual effects).The patient does not have relevant tests/laboratory data.The patient does not have other relevant history.Since the event (heart block) is life threatening and it might result in permanent impairment of a body function or permanent damage to a body structure; or it could require medical or surgical intervention to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious and mdr-reportable.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A device history record evaluation was performed for the finished device 30691759m number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14504688
Report Number2029046-2022-01132
Device Sequence Number5151645
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Model NumberNS7TCFL174HS
Device Catalogue NumberNS7TCFL174HS
Device Lot Number30691759M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO 3; UNK_SMARTABLATE GENERATOR
Outcome Attributed to Adverse Event Other;
Patient SexFemale